Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalized Banach-Stone theorem


Author: Michael Cambern
Journal: Proc. Amer. Math. Soc. 17 (1966), 396-400
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1966-0196471-9
MathSciNet review: 0196471
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Monografie Matematyczne, Warsaw, 1933.
  • [2] Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0196471-9
Article copyright: © Copyright 1966 American Mathematical Society